Skip to content

Hierarchical Dirichlet Processes

Teh, Y. W., Jordan, M. I., Beal, M. J., & Blei, D. M. (2006). Hierarchical Dirichlet Processes. Journal of the American Statistical Association, 1566-1581.

Type
Journal article
Intellectual base
Primary research
Year
2006
Pages
1566-1581
DOI
10.1198/016214506000000302
DOI registrant
Taylor & Francis
Link
https://www.cs.columbia.edu/~blei/papers/TehJordanBealBlei2006a.pdf

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:2722e4d2fc08 · see in the full table